mental-health-icon
Started seeing sad videos
Hii doctor , my boyfriend has suddenly started seeing sad videos and emotional things . And even he does not sleeps at night he watches these videos all day long
32 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

This situation should not be ignored. Take him to a Psychiatrist for evaluation and necessary medication, if required. The doctor will advise after necessary diagnosis.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi, It might be a reflection of his state of mind. Kindly get him evaluated by psychiatrist at the earliest. Regards
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.